# SDR TSAA0253191

- Difficulty date: August 16, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N741AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28641
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143A323037
- Condition: Gouged
- Location: Cargo Bay
- Part time: 4,988 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAUGE LOCATED AT FORWARD CARGO DOOR FORWARD FRAME UPPER CORNER CUTOUT.  CUTOUT THE DAMAGE TO MAINTAIN WITHIN A 1 INCH DIAMETER.  PERFORMED HFEC INSPECTION AT CUTOUT AREA PER NDT.  APPLIED ALODINE AND PRIMERED ALL BARE SURFACES.  CUTOUT FILLED WITH BMS 5-95 SEALANT IAW ECO.  RECEIVED 8110-3 APPROVAL.  AIRCRAFT RETURNED TO SERVICE.
